# SDR SWIA201743817

- Difficulty date: September 13, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 34,757 hours, 21,177 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR SEAL STRIKER HAS SEVERAL SPOTS OF CORROSION.  INSTALLED A NEW SERVICE DOOR LOWER SEAL STRIKER IAW SRM. PRESSURIZATION LEAK CHECKED GOOD.
